MathSciNet Relay Station
MathSciNet bibliographic data
MR432924 (55 #5903) 32H25
Vitter, Al The lemma of the logarithmic derivative in several complex variables. Duke Math. J. 44 (1977), no. 1, 89–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement